# SDR AALA202410088646

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 30,196 hours, 3,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FWD LIGHT FACING 1L DOOR NEAR FLOOR EMERGENCY EXIT LIGHT DAMAGED. REMOVED AND REPLACED - FWD LIGHT FACING 1L DOOR NEAR FLOOR EMERGENCY EXIT LIGHT IAW AMM 53-51-06.
